# SDR UPS09654558

- Difficulty date: January 25, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 35,871 hours, 11,516 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Bracket
- Part number: 114T022117
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING- L/E LES 548 L/E SUPPORT UPPER FWD FRONT SPAR SUPPORT BRACKET FOUND CRACKED (1 INCH LENGTH).  RT WING - L/E LES 548 L/E SUPPORT UPPER FWD FRONT SPAR SUPPORT BRACKET REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
